MathSciNet Relay Station
MathSciNet bibliographic data
MR593484 (82b:58071) 58F20 (28D05)
Block, Louis Stability of periodic orbits in the theorem of Šarkovskii. Proc. Amer. Math. Soc. 81 (1981), no. 2, 333–336.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement